MathSciNet Relay Station
MathSciNet bibliographic data
MR307036 (46 #6157) 50D35
Ganley, M. J. Polarities in translation planes. Geometriae Dedicata 1 (1972), no. 1, 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement